Translator Disclaimer
June 2009 On the Hölder continuity of gradient of solutions to a class of elliptic systems
Josef Danĕček, Oldřich John, Jana Stará
Funct. Approx. Comment. Math. 40(2): 155-164 (June 2009). DOI: 10.7169/facm/1246454025

Abstract

The interior $C^{1,\gamma}$-regularity for weak solutions with BMO-gradient of nonlinear nonautonomous second order systems satisfying Legendre-Hadamard ellipticity condition is investigated.

Citation

Download Citation

Josef Danĕček. Oldřich John. Jana Stará. "On the Hölder continuity of gradient of solutions to a class of elliptic systems." Funct. Approx. Comment. Math. 40 (2) 155 - 164, June 2009. https://doi.org/10.7169/facm/1246454025

Information

Published: June 2009
First available in Project Euclid: 1 July 2009

zbMATH: 1181.35083
MathSciNet: MR2543553
Digital Object Identifier: 10.7169/facm/1246454025

Subjects:
Primary: 35J60

Rights: Copyright © 2009 Adam Mickiewicz University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.40 • No. 2 • June 2009
Back to Top